# SDR Z5F2008F00000

- Difficulty date: July 8, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N409CS
- Make and model: Cessna 525
- Aircraft serial: 525B0045
- Aircraft time: 2,654 hours, 1,893 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0353
- Condition: Defective
- Location: Cargo Bay
- Part time: 2,654 hours, 1,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW OBSERVED BAGGAGE SMOKE ANNUNCIATION.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT, FIRE DEPARTMENT PERSONNEL FOUND NO INDICATION OF SMOKE OR FIRE.  MAINT PERSONNEL TROUBLESHOT SYSTEM AND REPLACED SUSPECTED DEFECTIVE SMOKE DETECTOR AND TESTED SYSTEM WITH "SMOKE IN A CAN" AND DETERMINED SYSTEM OPERATIONAL CHECK SATISFACTORY. AC RETURNED TO SERVICE.  (K)
